Jump to content
Chels87

Upping Cymbalta from 30mg to 60mg

Recommended Posts

Hey everyone.... Looking for advice....

I have been taking Cymbalta 30mg for around 6years now and just recently went off work July 4th for stress at work. I was totally fine, no problems, just was getting tired of the crap at work, and wasnt sleeping well (restless). Doctor suggested i should go up to 60mg when she took me off but i was fine so i didn't.

Come this past Saturday i didn't feel right before i went to bed (nauseas, upset stomach, shakes, headache) so i started to panic. I don't like the feeling of "being sick" so i usually do have some panic when i do get sick. But then i thought maybe the doctor was right, that i should of upped it, so i took the extra 30mg that night and have been taking 2-30mg tablets since. I have not felt better, shaky, can't even look at food, constant upset stomach and just not like myself. Nervous almost. 

I've made an appintment for the second time this week with my doctor tomorrow cuz the last appointment she wanted me to take ativan 1mg and cut it in half. But i refuse to take it. I am just tired of feeling "sick" and not right but not sure if i should continue taking 2-30mg tablets as its only been 6 days but not making me feel any better whatsoever?? 

Share this post


Link to post
Share on other sites

6 days is too early to tell, it can take your body 4 - 6 weeks to fully adjust to a new dose.

The real question is whether or not you will benefit from 60mg at all, antidepressants can help with symptoms but they do not make your problems go away. If you're experiencing a lot of stress at work then the solution is talking to your boss or HR instead of trying to suppress your emotions with meds. Even completely healthy people have difficulty sleeping when they're stressed at work, it's a normal response that doesn't necessarily require medication. 

Share this post


Link to post
Share on other sites

I couldn't handle it.... It was making me wayyyy worse. Fever, couldnt cope, anxiety thrugh the roof. So because it was only 6 days i took to 60mg i stopped taking it and now only 30mg a day. I feel better then i did.... But having almost like zaps/in and outs of tremors and headpressure.... Any hope these will go away?? 

Share this post


Link to post
Share on other sites
On 7/18/2018 at 11:37 AM, lonelyforeigner said:

6 days is too early to tell, it can take your body 4 - 6 weeks to fully adjust to a new dose.

The real question is whether or not you will benefit from 60mg at all, antidepressants can help with symptoms but they do not make your problems go away. If you're experiencing a lot of stress at work then the solution is talking to your boss or HR instead of trying to suppress your emotions with meds. Even completely healthy people have difficulty sleeping when they're stressed at work, it's a normal response that doesn't necessarily require medication. 

Okay, I know this is an old post and you might not be here or no one will notice, but I need to respond. I was put in Cymbalta on 1/11 from a prescription from my general doctor. I could not get in to see my psychiatrist at the time and Cymbalta was a medication that was discussed with me by a psychiatrist. On 1/21 I had an appointment with my psychiatrist. I was on 30 mg from the 11th to the 21st. The psychiatrist upped it to 60mg. Since then I have put on 5 lbs roughly.  I have body image issues and I try to watch my weight so I don't get fat. I let myself get big and not the issues are there. I know you said it takes 4-6 weeks, but something is up if I am putting on weight in a week without altering my diet.   

 

This sucks. Did anyone else get a sudden weight gain from the medication that you could track to being the medication? Not 10 lbs over a month, but more like 3-5 lbs in a week or less?

 

Help

Share this post


Link to post
Share on other sites
On 2/2/2021 at 11:45 PM, theelephant said:

Okay, I know this is an old post and you might not be here or no one will notice, but I need to respond. I was put in Cymbalta on 1/11 from a prescription from my general doctor. I could not get in to see my psychiatrist at the time and Cymbalta was a medication that was discussed with me by a psychiatrist. On 1/21 I had an appointment with my psychiatrist. I was on 30 mg from the 11th to the 21st. The psychiatrist upped it to 60mg. Since then I have put on 5 lbs roughly.  I have body image issues and I try to watch my weight so I don't get fat. I let myself get big and not the issues are there. I know you said it takes 4-6 weeks, but something is up if I am putting on weight in a week without altering my diet.   

 

This sucks. Did anyone else get a sudden weight gain from the medication that you could track to being the medication? Not 10 lbs over a month, but more like 3-5 lbs in a week or less?

 

Help

I didnt gain weight because of my duloxetine, but thats just my experience if it helps

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×
×
  • Create New...